# SDR SWIA2021082660623

- Difficulty date: July 20, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 23-30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:LH FIRST CLASS SEAT TRACK HAS CORROSION IN SEVERAL SPOTS AS MARKED FR 23-30    (C-CHECK RO 8-23-21)     / PERFORMED SEAT TRACK SPLICE REPAIR ON LH FIRST CLASS SEAT TRACK CORROSION IN SEVERAL SPOTS FROM FR 23-30 REPLACED FWD SECTION FROM FR 23 TO FR 30 REF ETD 2021-170-024807. RESTORED SURFACE PROTECTION REF SRM 51-23-06. WEIGHT OF REPAIR PARTS ARE 6.210 OUNCES
